# SDR MASA200601819

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,443 hours, 9,742 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7331 AVP - SPOILERONS FAULT STATUS MESSAGE.  CREW TURNED ALL HYDRAULICS INTO THE ON POSITION AND MESSAGE CLEARED.
